# SDR EIA990298

- Difficulty date: November 1, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND RIGHT SKIN AT STATION 229-588 HAS A LOT OF DAMAGE.  REMOVED AND REPLACED SKINS FROM FS 229-588 BETWEEN L18 AND L26 AND FWD CARGO DOOR DOUBLER FROM FS 362-434 RIGHT PER ECRA 941-53-003-2 REV A, AND FLIGHT VEHICLES INC DRAWING 53-99165-1 SHEET 1-3.  (M)
